Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A renormalisation approach to excitable reaction-diffusion waves in fractal media

Abdulbake, J. and Mulholland, A.J. and Gomatam, J. (2003) A renormalisation approach to excitable reaction-diffusion waves in fractal media. Chaos, Solitons and Fractals, 11 (4). pp. 315-330. ISSN 0960-0779

[img]
Preview
PDF (abdulbake_2003_Fractals8.pdf)
abdulbake_2003_Fractals8.pdf

Download (881kB) | Preview

Abstract

Of fundamental importance to wave propagation in a wide range of physical phenomena is the structural geometry of the supporting medium. Recently, there have been several investigations on wave propagation in fractal media. We present here a renormalization approach to the study of reaction-diffusion (RD) wave propagation on finitely ramified fractal structures. In particular we will study a Rinzel-Keller (RK) type model, supporting travelling waves on a Sierpinski gasket (SG), lattice.

Item type: Article
ID code: 2115
Keywords: wave propagation, fractals, renormalisation, mathematics, Mathematics, Mathematics(all)
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Depositing user: Strathprints Administrator
Date Deposited: 17 Nov 2006
Last modified: 23 Jul 2015 20:59
URI: http://strathprints.strath.ac.uk/id/eprint/2115

Actions (login required)

View Item View Item